# SDR ASOA201200525

- Difficulty date: February 19, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 22,351 hours, 20,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FWD CEILING EMERGENCY LIGHT INOPERATIVE.  REPLACED THE FWD CEILING EMERGENCY LIGHT IAW THE AMM 33-51-16.  OPS CHECKED GOOD.
